Skip to Main Content
menu

Schedule

Schedule

 
TimeEvent
8:30-9:15 a.m. REGISTRATION AND BREAKFAST
9:30-10:30 a.m.

Opening Keynote:

REDEFINING LEADERSHIP FOR THE MODERN WORLD

10:30-10:45 a.m. Break (15 min)
Key

Professional Track

Personal Track

Community Track

10:45-11:45 a.m.

WHY INCLUSIVE WORK CULTURES MATTER—AND HOW YOU CAN CREATE THEM

WHY LIVING A HEALTHY AND HAPPY LIFE IS ESSENTIAL TO LEADING OTHERS

THE POWER OF WE: FUELING CONSCIOUS COMMUNITIES

11:45-12 p.m. Break (15 min)
12 p.m.-1 p.m.

BEYOND THE BOYS CLUB: LEVERAGING GENDER DIFFERENCES TO ACHIEVE CAREER SUCCESS

3-COURSE RECIPE: FEEDING THE MIND, BODY AND SOUL THROUGH HEALTHY NUTRTION

TALK THE TALK: CONVEYING POWER, CONFIDENCE & AUTHORITY TO DRIVE CHANGE IN YOUR COMMUNITY

1-1:45 p.m. LUNCH AND BOOK SALE / SIGNING WITH DANIELLE HARLAN AND JAIME HANSEN (45 MIN)
2-3 p.m.

WIRED FOR AUTHENTICITY: LEAD ADAPTIVELY IN TIMES OF CHANGE AND AMBIGUITY

THE ROAD TO RESILIENCE: HOW TO TRAIN YOUR BRAIN TO THRIVE AND SUCCEED

THE LEGACY WE LEAVE: SHAPING OUR WORLD FOR THOSE WHO COME NEXT

3-3:15 p.m. Break (15 min)
3:15-4:15 p.m.
PIVOTING YOUR WAY TO A DREAM CAREER

IMAGE IN THE AGE OF INSTAGRAM: NAVIGATING HOW WE SEE OURSELVES AND EACH OTHER

THE F WORD: FEMINIST ACTIVISM IN THE 21ST CENTURY  

4:15-4:30 p.m. Break (15 min)
4:30-5 p.m.

Closing Keynote:

LEADING WITH INTENTION

5-5:30 p.m. COFFEE, SWEETS AND BOOK SALE / SIGNING WITH MALLIKA CHOPRA, KATIE KELLEY, AND HENNA INAM